# SDR SWIA200413538

- Difficulty date: June 30, 2004
- Submitted: July 8, 2004
- Operation: Air carrier
- Aircraft: N213SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120277
- Aircraft time: 29,231 hours, 38,201 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Switch
- Condition: Malfunctioned
- Location: Stab Trim
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

WHEN AUTOPILOT IS TRANSFERRED TO FIRST OFFICER'S SIDE, TRIM FAIL ON MAP AND AUTOPILOT CONTROL PANEL.  REPLACED FIRST OFFICER'S TRIM SWITCH IAW MM 22-10-10.  OPERATIONAL CHECK GOOD.
